MathSciNet Relay Station
MathSciNet bibliographic data
MR1123644 05E10 (05A30 16G99 20C15 81R05)
Van der Jeugt, J. An algorithm for characters of Hecke algebras $H\sb n(q)$ of type $A\sb {n-1}$. J. Phys. A 24 (1991), no. 15, 3719–3725.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement